# SDR AALA201604019004

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 8,819 hours, 3,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 3L LOW PRESS LIGHT ILLUMINATED ON DESCENT & STAYED ON FOR TAXI IN TO GATE.  SERVICED 3L EMER EXIT DOOR, EMER OPERATION CYLINDER IAW AMM 52-22-00.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
